Corrigendum to “Sum of dilates of two sets” [Notes on Number Theory and Discrete Mathematics, Vol. 23, 2017, No. 4, 34–41]

Raj Kumar Mistri
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 1, Page 136
DOI: 10.7546/nntdm.2018.24.1.136
Download corrigendum: PDF, 47 Kb

Details

Authors and affiliations

Raj Kumar Mistri
Department of Mathematics, Harish-Chandra Research Institute, HBNI
Chhatnag Road, Jhunsi, Allahabad – 211 019, India

It was discovered that the original online version of the paper “Sum of dilates of two sets”
contained incomplete address of the institute of the author. The complete address appears above. The correction was already made in the online version, available at http://nntdm.net/volume-23-2017/number-4/34-41/. Unfortunately, the discovery of the error was too late to make correction in the printed issue.

Related papers

Cite this paper

APA

Mistri, R. K. (2018). Corrigendum to “Sum of dilates of two sets” [Notes on Number Theory and Discrete Mathematics, Vol. 23, 2017, No. 4, 34–41]. Notes on Number Theory and Discrete Mathematics, 24(1), 136, doi: 10.7546/nntdm.2018.24.1.136.

Chicago

Mistri, Raj Kumar “Corrigendum to “Sum of dilates of two sets” [Notes on Number Theory and Discrete Mathematics, Vol. 23, 2017, No. 4, 34–41].” Notes on Number Theory and Discrete Mathematics 24, no. 1 (2018): 136, doi: 10.7546/nntdm.2018.24.1.136.

MLA

Mistri, Raj Kumar. “Corrigendum to “Sum of dilates of two sets” [Notes on Number Theory and Discrete Mathematics, Vol. 23, 2017, No. 4, 34–41].” Notes on Number Theory and Discrete Mathematics 24.1 (2018): 136. Print, doi: 10.7546/nntdm.2018.24.1.136.

Comments are closed.